IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev MSS Conf / Next MSS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Mathematical Systems Science and its applications (MSS) [schedule] [select]
Chair Satoshi Yamane (Kanazawa Univ.)
Vice Chair Morikazu Nakamura (Univ. of Ryukyus)
Secretary Mitsuru Nakata (Yamaguchi Univ.), Ichiro Toyoshima (Toshiba)
Assistant Hideki Kinjo (Okinawa Univ.)

Technical Committee on Software Science (SS) [schedule] [select]
Chair Kazuhiro Ogata (JAIST)
Vice Chair Akio Nakata (Hiroshima City Univ.)
Secretary Takashi Kobayashi (Tokyo Inst. of Tech.), Yoshiki Higo (Osaka Univ.)
Assistant Kazuyuki Shima (Hiroshima City Univ.)

Conference Date Thu, Jan 26, 2017 10:00 - 16:50
Fri, Jan 27, 2017 09:00 - 17:30
Topics  
Conference Place  
Contact
Person
Prof. Teruhisa Hochin

Thu, Jan 26 AM  SS1
10:00 - 12:00
(1) 10:00-10:30 Analysis on effort datasets by causal-effect relationship using LiNGAM Masanari Kondo, Osamu Mizuno (Kyoto Inst. Tech.)
(2) 10:30-11:00 Towards Move Method Refactoring Recommendation using Change Task Context Naoya Ujihara, Ali Ouni, Takashi Ishio, Katsuro Inoue (Osaka Univ.)
(3) 11:00-11:30
(4) 11:30-12:00 Multitask Scheduling Method for Reducing Total Memory Usage by Predicting Behavior of Heap Memory Allocations Hiroki Nakayama, Akio Nakata (Hiroshima City Univ)
  12:00-13:30 Lunch Break ( 90 min. )
Thu, Jan 26 PM  MSS1
13:30 - 15:00
(5) 13:30-14:00 A Study on Realizability of Choreography Given by Two Communication Diagrams
-- A Study on a Case where Conflicts Exist Between Scenarios --
Toshiki Kinoshita, Toshiyuki Miyamoto (Osaka Univ.)
(6) 14:00-14:30 Machine Learning Approach to Protein Dihedral Angle Prediction based on Short Constituent Sequences Bumpei Yara, Morikazu Nakamura (Univ. of the Ryukyus), Hideki Kinjo (Okinawa Univ.), Joji Otaki (Univ. of the Ryukyus)
(7) 14:30-15:00 A Study on Data-based Modeling of Hot-Water Supply System and its Controler Synthesis Tsukasa Saito (Kyoto Univ.), Yoshihiko Susuki (Osaka Prefecture Univ.), Hikaru Hoshino, Takashi Hikihara (Kyoto Univ.)
  15:00-15:20 Break ( 20 min. )
Thu, Jan 26 PM  SS2
15:20 - 16:50
(8) 15:20-15:50 An Improvement of Naming Rule Testing Tool for Java Programming Learning Shinpei Matsumoto, Nobuo Funabiki, Minoru Kuribayashi, Nobuya Ishihara (Okayama Univ.)
(9) 15:50-16:20 A Proposal of Code Clone Deletion Problem for Java Programming Learning Assistant System Nobuya Ishihara, Nobuo Funabiki, Minoru Kuribayashi (Okayama Univ.)
(10) 16:20-16:50 A system for autocompleting a partial Web GUI testing code with user interaction capturing Manabu Nakajima, Yoshiaki Takata (Kochi Univ. of Tech.)
Fri, Jan 27 AM  MSS2
09:00 - 10:30
(11) 09:00-09:30 Symbolic Representation based on Difference Logic of Time Petri Nets for Efficient Bounded Model Checking Nao Igawa, Tomoyuki Yokogawa (Okayama Prefectural Univ.), Hisashi Miyazaki, Masafumi Kondo (Kawasaki Univ. of Medical Welfare), Yoichiro Sato, Kazutami Arimoto (Okayama Prefectural Univ.)
(12) 09:30-10:00 Subsidy Based Implementation of PI Controller for Multipopulation Replicator Dynamics Ryo Kadoya, Takafumi Kanazawa (Osaka Univ.)
(13) 10:00-10:30 A Design of Multi-layer Cellular Automata Simulator and Its Application Naoki Kamikawa, Hiroshi Umeo (Osaka Electro-Communication Univ.)
  10:30-10:40 Break ( 10 min. )
Fri, Jan 27 AM  SS3
10:40 - 12:10
(14) 10:40-11:10 Formal Description of a Processing as a Mapping between different sorts of Representations, Considering state-transition Fumiko Kouda (Utokyo)
(15) 11:10-11:40 A proposal on packaging of multiple development environments and its delivery and operation method Ryota Tsukamoto, Ryusuke Sato, Takayuki Tamura (Mitsubishi Electric)
(16) 11:40-12:10 Analyzing required software engineering skills in software job ads Hironobu Iwamoto, Akito Monden (Okayama U.)
  12:10-13:10 Lunch Break ( 60 min. )
Fri, Jan 27 PM  SS4
13:10 - 14:40
(17) 13:10-13:40 Analyzing unreasonable demands in Request For Proposals of software development Tomoaki Sumiyoshi, Akito Monden (Okayama U.)
(18) 13:40-14:10 Experimental evaluation of cross-project bug prediction Akira Matsui, Akito Monden (Okayama U.)
(19) 14:10-14:40 A Translation from a Fragment of XPath to Deterministic Selecting Tree Automata with Lookahead Using Schemas Masaya Kawamoto, Kenji Hashimoto, Seki Hiroyuki (Nagoya Univ.)
  14:40-14:50 Break ( 10 min. )
Fri, Jan 27 PM  MSS3
14:50 - 15:50
(20) 14:50-15:20 Optimal Taxi Cruising Problem Using Model Predictive Control Masaki Hiromoto, Toshimitsu Ushio (Osaka Univ.), Akiyoshi Okamoto (Links Ware), Tomoaki Akiyoshi (Daimaru Taxi Co.)
(21) 15:20-15:50 A Study on Effect of Zeros in Pinning Consensus of Multi-agent Systems Akinori Sakaguchi, Toshimitsu Ushio (Osaka Univ.)
  15:50-16:00 Break ( 10 min. )
Fri, Jan 27 PM  SS5
16:00 - 17:30
(22) 16:00-16:30 Identifying programming languages from code snippets using convolutional neural network Kentaro Tanaka, Osamu Mizuno (Kyoto Inst. Tech.)
(23) 16:30-17:00 Evaluating Automated Program Repair using Metrics of Defects Haruki Yokoyama, Yoshiki Higo, Shinji Kusumoto (Osaka Univ.)
(24) 17:00-17:30 Preprocessing for Source Code to Detect Code Clones Yusuke Sabi, Yoshiki Higo, Shinji Kusumoto (Osaka Univ.)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MSS Technical Committee on Mathematical Systems Science and its applications (MSS)   [Latest Schedule]
Contact Address Mitsuru Nakata (Yamaguchi Univ.)
Tel: +81-83-933-5402
E-: mgu-u 
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Yoshiki Higo (Osaka University)
TEL: 06-6879-4111
FAX: 06-6879-4114
E-: ist-u 
Announcement Latest information will be presented on the homepage
http://www.sa.cs.titech.ac.jp/sigss/


Last modified: 2017-01-23 19:43:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Index of IEICE Technical Report]
 

[Return to MSS Schedule Page]   /   [Return to SS Schedule Page]   /  
 
 Go Top  Go Back   Prev MSS Conf / Next MSS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan